# SDR 95ZZZX2691

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9036M
- Make and model: Cessna 210M
- Aircraft serial: 21062053
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 12503172
- Condition: Broken
- Location: Throttle Body
- Part time: 1,454 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET ON WHICH THROTTLE CONTROL AND MIXTURE CONTROL CABLES ARE ATTACHED WAS FOUND BROKEN.
